MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD VR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD VR; Implantable Cardioverter Defibrillator
Model Number D412
Medical Device Problem Code Failure to Convert Rhythm (1540)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered shock therapy but did not convert.There was a syncopal episode that correlates with the arrythmia.The rhythm was eventually converted; spontaneous conversion is correlated.There was a technical services (ts) was consulted and noted the device appeared to be functioning as programmed.This icd remains in service.No adverse patient effects were reported.

Brand Name
PERCIVA? ICD VR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel PR
PR  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50090992
Report Number2124215-2026-41076
Device Sequence Number18709892
Product Code LWS
UDI-Device Identifier00802526587924
UDI-Public(01)00802526587924(17)280115
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD412
Device Catalogue NumberD412
Device Lot Number243426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age32 YR
Patient SexFemale